The existence of an infinite discrete set of transmission eigenvalues - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles SIAM Journal on Mathematical Analysis Year : 2010

The existence of an infinite discrete set of transmission eigenvalues

No file

Dates and versions

hal-00739145 , version 1 (05-10-2012)

Identifiers

Cite

Fioralba Cakoni, Drossos Gintides, Houssem Haddar. The existence of an infinite discrete set of transmission eigenvalues. SIAM Journal on Mathematical Analysis, 2010, 42 (1), pp.237-255. ⟨10.1137/090769338⟩. ⟨hal-00739145⟩
9717 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More